# SDR RRXA002699

- Difficulty date: June 19, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N8084U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45974
- Aircraft time: 73,187 hours, 27,600 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Skin
- Condition: Dented
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A DENT TO THE RT. ELEVATOR L/E AT STA XE 120, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  ACCEPTABLE TO RETURN TO SERVICE IAW E.O. 00-107 WITH APPROVED 8110-3 DATED 6-19-00.
